MathSciNet Relay Station
MathSciNet bibliographic data
MR3199980 60H35 (60H10)
Alfonsi, A.; Jourdain, B.; Kohatsu-Higa, A. Pathwise optimal transport bounds between a one-dimensional diffusion and its Euler scheme. Ann. Appl. Probab. 24 (2014), no. 3, 1049–1080.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 00:24:19 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=7b8fa2a8c162a20b287f1f94b80fb08f; path=/; expires=Sun, 08-Jun-2031 00:24:19 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 591 WrF;zu)16`' &mWtIGtЧsM$ 3eƒo?~Ĥ>^~xRž}pׇxd<8_y_GAEnlbqZvh%x2ܟÀ(aR 117i*T<%H =Y8B<@$1mRknZEm$:3Oi/YE1AɎETA!7hSeFCɾ lgOGe}#;jBi.. -YA\(_aݷ8Oaqvj{W7++0y׷7CjCK4§c-Hp9Qtbjh˳,  oϯ|L[M0105BK|zثΫA5ry exB׽F.e߅%.Dj&yZ0a)r ~Q+̰cz٣*7d,l-v2p=˰A7_6@Ul_2B 5}@0[,a4ԮƘs9fD;1fzy7ܕjG7k?8kO!t@Gv/?\=A\fC|۴.iFzzu|v-}&3 PKS23Guњb7a5ʥ; P ̱w"#BX[ dtd _2^0 #'EF,H`1)0~3@$(/*~a6ґ<9T@.Bv><ʺуF997; #yIu;&|<ȣ `;mdęY:P]:SjX-am?$bܠEߝ"r2&hVl]~*L^;2d՝s,bX]ރ_mivκNa»2е59K+{|*N6p-s F˧m[ ذvBH.oc36 a ! 0